Alert archive / New York / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Buffalo, NY

July 1, 2009Ontario County, New York

NWS Buffalo, NY issued this flash flood warning at Jul 1, 2009, 4:11 PM EDT for Ontario County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2009, 4:11 PM EDT (20:11 UTC)
Expired
Jul 1, 2009, 5:15 PM EDT
In force
64 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Ontario County, NY

The radar

The Buffalo radar (KBUF), 119 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBUF 012011
FFWBUF
NYC069-012300-
/O.NEW.KBUF.FF.W.0007.090701T2011Z-090701T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
411 PM EDT WED JUL 1 2009

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL ONTARIO COUNTY IN WESTERN NEW YORK...

* UNTIL 700 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER AN AREA NEAR MANCHESTER AND 
SHORTSVILLE.  THIS INCLUDES TRIBUTARIES AND STREAMS NEAR PADELFORD 
BROOK.  OTHER STORMS WILL BE MOVING OVER THIS REGION DURING THE NEXT 
1 TO 2 HOURS WITH ADDITIONAL HEAVY RAINFALL.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4302 7726 4295 7714 4287 7735 4295 7736

$$

ZAFF
1 follow-up statement
000 
WGUS71 KBUF 012115
FFSBUF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT WED JUL 1 2009

NYC069-012125-
/O.CAN.KBUF.FF.W.0007.000000T0000Z-090701T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONTARIO NY-
515 PM EDT WED JUL 1 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
ONTARIO COUNTY...

AT 515 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE FLOOD
WARNING HAS BEEN CANCELLED.

LAT...LON 4302 7726 4295 7714 4287 7735 4295 7736

$$

ZAFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:51 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 1, 3:51 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
351 PM EDT WED JUL 1 2009

.SYNOPSIS...
THE COOL WEATHER OF THE PAST SEVERAL DAYS WILL CONTINUE INTO...AND
MOST LIKELY THOUGH...THE UPCOMING WEEKEND. A NEARLY STATIONARY OUT
OF SEASON UPPER LEVEL LOW OVER THE EASTERN GREAT LAKES WILL
GRADUALLY WEAKEN DURING THE NEXT FEW DAYS...AND IS FORECAST TO
FINALLY LIFT AWAY FROM THE REGION BY THE WEEKEND. THE ONLY PROBLEM
IS THAT THE FEATURE WILL BE REPLACED BY ANOTHER UPPER LEVEL LOW THAT
WILL KEEP TEMPERATURES BELOW NORMAL. THE GOOD NEWS IS THAT OUR
FREQUENT SHOWER ACTIVITY SHOULD MAINLY WILL COME TO AN END FOR THE
FOURTH OF JULY.

&&

.NEAR TERM /THROUGH THURSDAY/...
MOISTURE CHANNEL IMAGERY AND OBJECTIVE RUC ANALYSIS SHOWS THE CENTER
OF THE MID LEVEL CLOSED LOW JUST NORTH OF GEORGIAN BAY THIS
AFTERNOON...REPRESENTING A NORTHWEST SHIFT IN THE CENTER OF THE LOW
OVER THE PAST 24 HOURS. THE RETROGRESSION OF THE MID LEVEL CYCLONE
HAS ALLOWED LOW/MID LEVEL FLOW TO BACK MORE TO THE SSW ACROSS THE
CWA TODAY...BUT THE SAME BASIC PATTERN PERSISTS WITH DEEP MOIST
CYCLONIC FLOW.

SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED STORMS CONTINUE TO FIRE
WITH DAYTIME HEATING. THE GREATEST CONCENTRATION OF ACTIVITY IS FROM
THE WESTERN SOUTHERN TIER INTO THE FINGER LAKES AND GENESEE VALLEY.
A LAKE SHADOW HAS MANAGED TO FORM AGAIN TODAY NORTHEAST OF LAKE ERIE
AND HAS THUS FAR PROTECTED METRO BUF AND THE NIAGARA FRONTIER. IT
APPEARS AS THOUGH THIS WILL CHANGE BY LATE AFTERNOON OR EARLY
EVENING AS A DENSE OVERCAST AND SHOWERS OVER EASTERN LAKE ERIE
SHOULD PUSH NORTHEAST AND DISRUPT THE LAKE SHADOW.

THERE IS VERY LITTLE TO HANG OUR HAT ON AS FAR AS SIGNIFICANT
SHORTWAVE AND JETLET FEATURES TO ALLOW FOR TIMING OF THE BETTER RAIN
CHANCES. AS WE SAW LAST NIGHT...EXPECT LAKE ERIE TO TRANSITION FROM
A HEAT SINK TO A HEAT SOURCE WITH THE LOSS OF DAYTIME HEATING AND
THE COOLING OF THE SURROUNDING LAND MASS. THIS MAY ALLOW OVERNIGHT
CONVECTION TO FOCUS OVER AND JUST DOWNWIND OF LAKE ERIE AS WE HAVE
SEEN THE PAST FEW NIGHTS. WILL GO WITH LIKELY POPS EVERYWHERE FOR
THE EVENING...DIMINISHING TO CHANCE AND SCATTERED WORDING OVERNIGHT
WITH THE LOSS OF DAYTIME HEATING. THE ONE EXCEPTION WILL BE OVER FAR
WESTERN NEW YORK. WILL KEEP SOME LIKELY POPS GOING THROUGH THE NIGHT
HERE WITH THE EXPECTATION OF NOCTURNAL CONVECTION OFF LAKE ERIE.

ON THURSDAY THE MID LEVEL CYCLONE WILL BEGIN TO WOBBLE BACK TO THE
EAST. THIS WILL KEEP THE SAME BASIC PATTERN IN PLACE THAT WE HAVE
SEEN FOR THE PAST FEW DAYS. WILL HAVE CHANCE POPS AND SCATTERED
WORDING IN THE MORNING INCREASING TO LIKELY DURING THE AFTERNOON
WITH DAYTIME HEATING. AGAIN EXPECT SOME LAKE SHADOWS DOWNWIND OF
BOTH LAKES ERIE AND ONTARIO. THE LOW LEVEL FLOW WILL TEND TO VEER A
LITTLE MORE AS COMPARED TO TODAY...SO THIS MAY FORCE THE LAKE SHADOW
OFF LAKE ERIE TO BE IN A FARTHER SOUTH POSITION THAN YESTERDAY. THIS
WOULD PLACE THE SHADOW MORE DIRECTLY ACROSS ALL OF METRO BUF.

TEMPS WILL CONTINUE ON THE COOL SIDE WITH LOWS DOWN INTO THE LOW 60S
ON THE LAKE PLAINS AND 50S INLAND TONIGHT. EXPECT RECOVERY INTO THE
LOW 70S ON THE LAKE PLAINS THURSDAY WITH 60S ACROSS HIGHER TERRAIN.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
THE CLOSED UPPER LEVEL LOW OVER THE EASTERN GREAT THAT HAS PLAGUED
THE REGION WITH FREQUENT SHOWERS AND EARLY AUTUMN TEMPERATURES THE
PAST SEVERAL DAYS WILL OPEN UP AND LIFT OUT ACROSS THE ST LAWRENCE
VALLEY DURING THIS PERIOD. WHILE THIS WOULD NORMALLY BE GOOD NEWS
FOR THOSE SEEKING SOME SUMMERY WEATHER...A VIGOROUS SHORTWAVE WILL
QUICKLY DROP ACROSS THE GREAT LAKES IN THE WAKE OF THE EXITING UPPER
LOW. THIS WILL KEEP TRUE SUMMER CONDITIONS AWAY FROM OUR REGION...
AT LEAST FOR NOW. SOME DETAILS...

THE UPPER LEVEL LOW WILL OPEN UP AND LIFT ACROSS SOUTHERN ONTARIO
THURSDAY NIGHT. THE MOIST AND UNSTABLE CYCLONIC FLOW IN THE WAKE OF
THE LIFTING H5 TROUGH WILL LIKELY PRODUCE SOME MORE SHOWERS ACROSS
THE REGION...ESPECIALLY EARLY WHEN MORE FAVORABLE THERMODYNAMICS
WILL STILL BE IN PLACE. IN FACT...LIGHT WINDS (THRU 12K) AND SBCAPES
OF 500-800 J/KG DURING THE EVENING COULD LEAD TO MORE ISOLATED SLOW
MOVING THUNDERSTORMS.

SPEAKING OF INSTABILITY...LAKE DELTA TS OF 10 TO 13 THURSDAY NIGHT
WILL TRANSLATE INTO SOME LAKE ENHANCEMENT OF THE PCPC. THIS COULD
LEAD TO SOMEWHAT HEAVIER SHOWERS DOWNWIND (WRN SRN TIER/TUG HILL
REGIONS) OF THE LAKES OVERNIGHT.

DESPITE THE H5 TROUGH LIFTING AWAY ACROSS THE ST LAWRERNCE VALLEY...
SOME SHOWERS WILL REMAIN OVER THE REGION DURING THE DAY FRIDAY AS A
RESULT OF THE MOIST CYCLONIC FLOW. THEIR COVERAGE AND INTENSITY
SHOULD BE LESS THAN PREVIOUS DAYS THOUGH AS SOMEWHAT DRIER AIR AT
MID LEVELS WILL START TO WORK IN FROM THE WEST.

ON FRIDAY NIGHT...A FLAT SHORTWAVE RIDGE WILL MOVE ACROSS THE REGION
WITHIN THE LONGWAVE TROUGH OVER EASTERN CANADA. ALONG WITH THE
DRYING TREND ALOFT...THE PASSING RIDGE WILL KELP TO FURTHER DIMINISH
OUR CHANCE FOR ANY MORE SHOWERS.

A VIGOROUS SHORTWAVE WILL DROP ACROSS THE REGION LATE FRIDAY NIGHT
AND SATURDAY IN THE WAKE OF THE FLAT RIDGE. WHILE A SHOWER SATURDAY
CANNOT BE RULED OUT ACROSS THE MAJORITY OF THE REGION...THE HIGHEST
CHANCE FOR ANY SHOWER ACTIVITY WILL BE FOUND EAST OF LK ONTARIO
WHERE THE SHORTWAVE WILL HAVE THE GREATEST INFLUENCE. THE VAST
MAJORITY OF THE 4TH OF JULY SHOULD BE DRY THOUGH...WITH TEMPS MAKING
AN ATTEMPT TO CLIMB BACK TOWARDS NORMAL EARLY JULY VALUES.

THE SHORTWAVE WILL QUICKLY EXIT ACROSS NEW ENGLAND SATURDAY NIGHT...
ALTHOUGH 85 TMEPS OF 8C AND A WELL ALIGNED 320 FLOW COULD MEAN A
FAIR AMOUNT OF LAKE INDUCED CLOUD COVER. AGAIN...A SHOWER CANNOT BE
RULED OUT...MAINLY EAST OF ROC.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
WHILE THIS PERIOD WILL BE DRIER AND A LITTLE MILDER THAN RECENT
DAYS...TRUE SUMMER WARMTH AND HUMIDITY WILL STILL AVOID THE REGION.
IN FACT...TEMPS WILL LIKELY REMAIN BELOW NORMAL BY A FEW DEGREES.

A VERY LOW AMPLITUDE FLOW WILL BE FOUND ACROSS THE COUNTRY TO START
THIS PERIOD ON SUNDAY WHILE HIGH PRESSURE AT THE SURFACE WILL BE
FOUND OVER THE BULK OF THE GREAT LAKES REGION. THIS SHOULD PRODUCE A
FAIRLY NICE DAY ACROSS OUR FORECAT AREA WITH H85 TEMPS OF ABT 12C
SUPPORTING MAX TEMPS IN THE MID 70S (70-75 EAST OF LK ONT).

A SERIES OF SHORTWAVES OVER THE EASTERN PACIFIC ARE THEN EXPECTED TO
MOVE ASHORE...AND THIS WILL PUMP/AMPLIFY THE FLAT RIDGE FOUND OVER
THE ROCKIES AND HIGH PLAINS. AS THE RIDGE AMPLIFIES...A DOWNSTREAM
TROUGH WILL BECOME ESTABLISHED ONCE AGAIN OVER THE EASTERN GREAT
LAKES AND NEW ENGLAND.

THIS PATTERN WILL KEEP TEMPERATURES FROM CLIMBING BACK TO NORMAL
LEVELS...BUT AT LEAST THE OPPORTUNITIES FOR MORE RAIN WILL BE
LIMITED. THE HIGHEST CHANCE FOR ANY SHOWERS WILL COME ON TUESDAY AS
A SHORTWAVE IS FORECAST TO SLIDE DOWN THE FRONT SIDE OF THE
AMPLIFYING RIDGE...AND CROSS THE GREAT LAKES REGION.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WILL
CONTINUE THROUGH THE EVENING...WITH THE GREATEST CONCENTRATION OF
ACTIVITY FROM THE WESTERN SOUTHERN TIER INTO THE GENESEE VALLEY AND
FINGER LAKES. FOR THE TAF SITES...THIS WILL BRING THE GREATEST
CHANCE OF SHRA AND TSRA TO KJHW AND KROC. AT KBUF AND KIAG...A
SOUTHWEST FLOW OFF LAKE ERIE IS ALLOWING A LAKE SHADOW TO DEVELOP.
THIS SHOULD SUPPRESS CONVECTION AND KEEP THOSE TAF SITES DRY THROUGH
MID EVENING. SAME THING EAST OF LAKE ONTARIO AT KART WITH LAKE
SHADOWING KEEPING MOST OF THE CONVECTION AWAY FROM THE AIRFIELD.

OVERNIGHT THE LAKE SHADOWS WILL BREAK DOWN WITH THE LOSS OF DAYTIME
HEATING. THE OVERNIGHT ACTIVITY WILL BE ALMOST IMPOSSIBLE TO TIME
THROUGH THE TAF SITES. FOR NOW HAVE JUST INCLUDED VCSH QUALIFIERS
OVERNIGHT. LATER SHIFTS CAN REFINE TIMING AND GREATER MENTION. ON
THURSDAY EXPECT A SIMILAR EVOLUTION TO TODAY WITH CONVECTION
INITIALLY OVER THE LAKES IN THE MORNING TRANSITIONING TO LAND BASED
CONVECTION AND LAKE SHADOWS IN THE AFTERNOON.

OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...AREAS OF MVFR WITH SCT SHRA.
SATURDAY THROUGH MONDAY...MAINLY VFR.

&&

.MARINE...
A NEARLY STATIONARY UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN IN
PLACE OVER THE EASTERN GREAT LAKES THROUGH THURSDAY. THIS FEATURE
WILL THEN GRADUALLY LIFT AWAY ACROSS THE SAINT LAWRENCE VALLEY
THURSDAY NIGHT AND FRIDAY. THE RESULTING SFC PRESSURE GRADIENT WILL
RESULT IN LIGHT WINDS TONIGHT...THEN MODERATE WEST TO
SOUTHWESTERLIES ACROSS LAKES ERIE AND ONTARIO FOR THURSDAY AND
THURSDAY NIGHT. WAVES THROUGH THE PERIOD WILL GENERALLY AVERAGE 2
FEET OR LESS...ALTHOUGH WAVS WILL BE NEAR 3 FEET AT TIMES THURSDAY
AND FRIDAY AFTERNOONS.

WHILE THE AIRMASS REMAINS UNSEASONABLY COOL ALOFT (8 TO 10C) OVER
THE LAKES...THE RESULTING INSTABILITY WITH THE WARM LAKE SURFACES
(17-19C) SHOULD NOT BE GREAT ENOUGH TO WARRANT MENTION OF
WATERSPOUTS IN THE FORECAST. A SPOUT CANNOT BE RULED OUT THROUGH...
SO MARINERS SHOULD KEEP AN EYE ON ANY ENHANCED CUMULS THAT MAKES ITS
WAY ACROSS THE LAKES THIS EVENING.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...HITCHCOCK
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...HITCHCOCK
MARINE...RSH
Hazardous weather outlook, Jul 1, 5:02 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EDT WED JUL 1 2009

NYZ001>008-010>014-019>021-085-020915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
502 AM EDT WED JUL 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH ANY OF THE SHOWERS AND
THUNDERSTORMS TODAY. PONDING OF WATER IN LOW LYING AREAS MAY RESULT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-020915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
502 AM EDT WED JUL 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

In the hours before

Special weather statement, Jul 1, 2:36 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
236 PM EDT WED JUL 1 2009

NYZ003-004-013-014-012145-
MONROE-WAYNE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...GENESEO...
CANANDAIGUA
236 PM EDT WED JUL 1 2009

...THUNDERSTORMS WILL CONTINUE...

SHOWERS AND THUNDERSTORMS WILL MOVE OVER THE REGION FROM
SOUTH TO NORTH. VERY HEAVY SHOWERS ARE POSSIBLE ALONG WITH SMALL
HAIL. BE ON THE LOOKOUT FOR PONDING ON ROADWAYS AND LOCALIZED FLOODING.

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:47 PM EDTAreal Flood AdvisoryBUFWayne3 hr
Jul 1, 2:54 PM EDTAreal Flood AdvisoryBUFMonroe3 hr
Jul 1, 7:04 PM EDTSpecial Marine WarningBUF31 min

Nearby

Flash Flood Warnings in New York, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.